A 27-year-old female asked:
Disclaimer

hi i had unprotected sex on 5th day of my period and within 12 hours i took ipill ecp after takin ipill on 6th day i got bleeding which was very light?

1 doctor answer
Dr. Oscar Novick
57 years experience Pediatrics
Emergency pill: Light bleeding can be a side effect of taking an emergency contraception pill
Answered on Jun 22, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Emerg Contraception: Emergency contraception causes temporary menstrual cycle disruption so some abnormal bleeding is pretty common. If you have unprotected sex again then ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Probably not, but...: A morning-after pill can alter a cycle. Also, many women have occasional variation of their mucus discharge, some spotting between periods, a heavier ... Read More
1
1 comment
1
1 thank
A 23-year-old female asked:
Dr. Christopher Stanley
31 years experience Gynecology
U need real BC: If you are going to have sex, please use effective and reliable contraception.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month